# SDR SWAA2025021094295

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 52,135 hours, 34,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED AFT R/H SERVICE DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
